Smoothing estimates for null forms and applications

S. Klainerman, M. Machedon

Research output: Contribution to journalArticlepeer-review

26 Scopus citations
Original languageEnglish (US)
Pages (from-to)383-389
Number of pages7
JournalInternational Mathematics Research Notices
Issue number9
StatePublished - 1994

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Smoothing estimates for null forms and applications'. Together they form a unique fingerprint.

Cite this